The category of nonindexed algebras and weak homomorphisms
Colloquium Mathematicum, Tome 41 (1979) no. 2, pp. 167-179
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Josef Niederle 1 ; Libor Polák 1
@article{10_4064_cm_41_2_167_179,
author = {Josef Niederle and Libor Pol\'ak},
title = {The category of nonindexed algebras and weak homomorphisms},
journal = {Colloquium Mathematicum},
pages = {167--179},
year = {1979},
volume = {41},
number = {2},
doi = {10.4064/cm-41-2-167-179},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-41-2-167-179/}
}
TY - JOUR AU - Josef Niederle AU - Libor Polák TI - The category of nonindexed algebras and weak homomorphisms JO - Colloquium Mathematicum PY - 1979 SP - 167 EP - 179 VL - 41 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-41-2-167-179/ DO - 10.4064/cm-41-2-167-179 LA - en ID - 10_4064_cm_41_2_167_179 ER -
Josef Niederle; Libor Polák. The category of nonindexed algebras and weak homomorphisms. Colloquium Mathematicum, Tome 41 (1979) no. 2, pp. 167-179. doi: 10.4064/cm-41-2-167-179
Cité par Sources :